yes you can use tampons while having the iud. i think it is very common for ladies to erxperience what you ate hile using the mirena. i did. i was luckjy that mine came out on its own three months after insertion. i had severe headaches everyday. i also had the feeling that i was pregnant, but i wasnt. four week after it came out i got pregnant. and thanks to risidual hormones left over from it, i miscarried at 8wks. now i have been having ovarian pain on my right side since two weeks before it came out in february. after my m/c my dr put me back on hormonal birth control to try to get my periods back on a regular schedule to help get rid of the problem before he did a laporoscopy to see if i need a hystorictomy. and since im on medicaid, i can only get my bc from the health department, which is refusing to give it to me bc of other issues i have going on, which could also be from everything that ive gone through in the past four months. and because their dr says no, even though my dr says i need it, they wont give it to me. so, not only do i have to live with these other problems which are doing nothing but getting worse, i also have to live with the ovarian pain that the bc should help. and i cant even get comfortable when i go to bed because if i lay on that side, it makes the pain appear if not make it worse if im already hurting. and i cant lay on the other side because it makes my hip hurt like it used to when i was pregnant. and all of these troubles because of the friggin mirena!!
yes, it also causes anger spells which was another reason i was extremely glad that it came out. i had started taking my anger out on my oldest daughter, who did not deserve it. and she is too young to understand mommy cant help it. so it was time for it to go.
Add To Favorites!